The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (814 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 117–124
DOI: 10.4171/ZAA/621

Published online: 1992-03-31

On a Nonlinear Binomial Equation of Third Order

M. Greguš[1]

(1) Comenius University, Bratislava, Slovak Republic

A necessary and sufficient condition for the solution of equation $u"' + p(t)u^{\alpha} = 0 (\alpha > 0$ an odd integer, $p ≤ 0$ on $(a,\inftly))$ to be oscillatory and some sufficient conditions for the solution in the cases $p ≤ 0$ and $p ≥ 0$ to be oscillatory or non-oscillatory are derived. For this methods and results of the theory of linear differential equations of the third order are effectively used.

Keywords: Third order nonlinear differential equations, oscillatory solutions, non-oscillatory solutions, bounded solutions

Greguš M.: On a Nonlinear Binomial Equation of Third Order. Z. Anal. Anwend. 11 (1992), 117-124. doi: 10.4171/ZAA/621